Swollwn Feet

emt866
By emt866 Latest Reply 2012-04-09 02:25:11 -0500
Started 2012-04-04 07:04:05 -0500

Hey guy's good morning it is 8am here in kissimmee fl, and i just want to let you guy's know i had one of the worst nights ever. My feet have been swelling up really bad especiallly my left foot i went to the podiatris and he told me it was cause in fat and my sugar was high no help at all he gave me a rx for comperssion socks. Ive been using them for about 2 weeks and they help a lot but this past week since monday my left foot swelled up and the swelling wont go down and on top of it my nuerophy is at is worst ive been using the socks ive used a cold pack, soak them in hot water elevated them and the pain or the swelling wont go away . Is there something wrong im doing is there a medication i can take for the swelling and what about for the pain its so bad im getting the pain now on my fingers which hurts bad to. Can you guys give me some advise on what i should do or ask my dr. please.


11 replies

toomuchman
toomuchman 2012-04-09 02:25:11 -0500 Report

neuropathy will do that. as the nerves deteriorate you will get all kinds of weird pain. Go get checked for Charcot foot. Anyone with neuropathy and especially if you are overweight needs to get checked for it. Many doctors don't know what it is. It has crippled me.

red flower lady
red flower lady 2012-04-04 18:15:06 -0500 Report

Do you suffer from high blood pressure? I do have neuropathy, but I have BP that is hard to control, they can't even figure out what is behind it and my feet will hurt extremely bad and then swell along with my ankles. I am by no means a big person, so it is quite a sight when this starts to happen and immediately noticeable. Also, when my BP drops rapidly, I have bruises like a finger was poked all over my legs and they go away after a day or two. Thankfully, it isn't a constant occurance.

Just a thought, but if they didn't check BP on your visit, go to the store and check it and if high call the dr. Good luck

Boats@52
Boats@52 2012-04-05 11:07:39 -0500 Report

I have had High BP since i was 18 been on a ton of meds some work then my system gets use to them and I need to find a new combo Can be very tough harder to control then my BG

red flower lady
red flower lady 2012-04-05 11:54:55 -0500 Report

Yes, I fully understand that, 7 BP meds is more then anyone should ever have to be on, and still it stays high. At times they just want me to sleep to help get it down, I go through stages of not being able to sleep and can be up for a couple days, but then I can be extremely tired. My joke when going to the dr, after Bp check when the dr comes towards me, I'm like, "I know the cold and dark room." No kidding, I get put in this one room and the dr turns his computer music on, lights off and it is freezing, and has me try to sleep to lower the BP so he'll be able to let me leave, my hubby always is there with me, bless him. I know that once up and walking to car it will go back to where it was. I can tell you my BP range by how strong I can hear it in my head. I figure one day it'll just blow up or go back to normal, it does go low at times.

You are right in that it can be harder to deal with then the bg and adds the stress we are trying to avoid. Good luck with your health.

Boats@52
Boats@52 2012-04-05 12:17:11 -0500 Report

I have had some really rude Doctors after they check my blood pressure one siad your going to blow a head gasket ! Yeah that's going to make me relax and get a good reading…Learn some bedside manners you Jocko !

jayabee52
jayabee52 2012-04-05 13:03:55 -0500 Report

I believe he didn't intend to be rude, rather I believe he intended to be humorous. I suspect he didn't think through what his intended humor really meant.

Boats@52
Boats@52 2012-04-05 13:32:23 -0500 Report

No this guy looked like the Guy From Liziard Lick towing the tv show the blonde guy and he was an Idiot !

Anonymous
Anonymous 2012-04-04 12:01:59 -0500 Report

My ankles & legs swell up and I wear compression thigh hi's they do help some. I also take a diuretic and that helps.
There maybe an underlying medical condition